# SDR EISA98254

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK WORKCARD ACCOMPLISHMENT REVEALED STRINGER 19R AT FS 328 HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED NEW STRUCTURE SECTION AND INSTALLED PER SRM 53-10-3.  (M)
